# SDR AALA20170110016

- Difficulty date: January 6, 2017
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 51,424 hours, 20,696 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DURING TAKEOFF ROLL, MASTER WARNING ANNUNCIATED AT APPROXIMATELY 10 KNOTS. TAKE OFF ABORTED. RESOLVED ISSUE WITH RUN UP BY FLIGHT CREW.
